# SDR ERAA059956

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW GPS INSTALLED ON AIRCRAFT BUT WOULD NOT POWER UP AND HAD TO BE REMOVED.
